Michigan, 2019

Blizzard and Winter Storm in Michigan, January 26 to 31, 2019

January 26 to 31, 2019 · NWS MQT · 22 events in 15 counties and zones

Arctic air pouring across the Upper Great Lakes produced bitter cold temperatures and wind chills from the 26th into the 31st. On the 28th, Governor Whitmer declared a state of emergency to help address threats to public safety and respond to the extreme cold weather during the Arctic outbreak.

Where it happened

Every event with a place to put it; 22 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
3
Property damage
$80,000
Crop damage
None recorded
Events
22

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MQT wrote it up.

Arctic air pouring across the Upper Great Lakes produced bitter cold temperatures and wind chills from the 26th into the 31st. On the 28th, Governor Whitmer declared a state of emergency to help address threats to public safety and respond to the extreme cold weather during the Arctic outbreak. Whiteout conditions in lake effect snow and blowing snow were also observed mainly across the west to northwest wind snow belts of Lake Superior from the 27th into the 31st.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before the first event at Jan 26, 6:57 PM EST, 3 hours 3 minutes earlier.

Area forecast discussion, Jan 26, 6:57 PM EST, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
657 PM EST Sat Jan 26 2019

.SHORT TERM...(This evening through Sunday)
Issued at 234 PM EST SAT JAN 26 2019

Upper air pattern consists of a deep and broad 500 mb trough across
most of the U.S. with a ridge on the west coast. This changes little
for this forecast period with a closed 500 mb low over northern
Ontario moving slowly south to eastern Ontario by 00z Mon. Did not
make too many changes to the going forecast. Lake effect snow
showers kick up again tonight with the passage of a cold front
through the area. Cold air returns again late tonight through Sunday
and will have some more headlines up for this. Will keep the winter
storm warnings and winter weather advisories up and will go with
wind chill advisories for the rest of the area even though winds
stay underneath advisory criteria, the apparent temperatures meet it
anyway. Will have the wind chill advisory go from 03Z tonight to 18z
Sun.

.LONG TERM...(Sunday night through Saturday)
Issued at 350 PM EST SAT JAN 26 2019

...Bitterly to dangerously cold temperatures expected through much
of next week...

Overall, the main takeaways for next week is the we will start off
bitterly cold and transition towards dangerously, to even perhaps
life-threatening, cold towards Wednesday/Thursday. Prior to the
onset of this next round of dangerously cold temperatures, a clipper
system will bring moderate snow and blow snow to far south central
Upper Michigan, and the potential for lake enhanced snow over the
Keweenaw and North Central Sunday night through Monday. Then, upon
the arrival of another arctic front Tuesday into Wednesday, expect
lake effect snow to overspread the northwest wind snow belts
bringing not only accumulating snow, but sharply reduced
visibilities. Blowing snow may bring another round of whiteout
conditions near Lake Superior. Lake effect snow will then persist
across the northwest wind snow belts, before gradually lifting into
the west wind snow belts through the end of the week. Snowfall
amounts will not be the main focus during this long period of lake
effect snow, but rather sharply reduced visibilities and blowing
snow concerns.

Sunday night through Monday, as a potent shortwave digs south across
the Upper Mississippi Valley and then lifts across the Upper Great
Lakes, a clipper system will bring a chance for widespread snow. The
best chance for accumulating snow looks to be across the Keweenaw
Sunday night as flow becomes easterly ahead of the clipper system,
then across the south central Monday morning where the synoptic
snowfall will focus. Forecast soundings across the south central
showing a rather impressive depth of lift through the DGZ, so did up
the snowfall forecast a bit across Menominee County. Continued to
highlight this potential in the ongoing Special Weather Statement.
Across the north central, confidence is not as high in regards to
how things will play out with the lake enhanced snow. As flow
becomes east-northeast to north throughout the day, the NAM is
rather robust with the QPF, compared to the other models that bring
much drier air down across the lake. This is certainly a time period
worth keeping an eye on, as the smaller flakes due to lift well
displaced from the DGZ would results in visibilities issues.

Monday night through Tuesday, the highly advertised arctic air mass
begins to knock on our door as an anomalously strong shortwave
begins to dig south across the Upper Mississippi Valley and Great
Lakes region. As this shortwave digs south across the region, we
will see another arctic front charge through the Upper Peninsula. As
this front moves through, expect snow and winds to pick up. First
across western Upper Michigan Monday night into early Tuesday and
then later across the central and east Tuesday afternoon/evening.
Forecast soundings show lift well removed from the DGZ, so not
terribly concerned about snowfall accumulations but rather sharply
reduced visibilities due to falling and blowing snow. Given how far
out it is, confidence isn't high in regards to how the winds will
evolve immediately behind the front, but due to additional snow now
on the ground, and additional snow on the way could certainly see
areas with sharply reduced visibilities, if not whiteout conditions
at times near Lake Superior.

Tuesday night through Thursday night, if any one has outdoor
activities planned during this time period you will want to pay very
close attention to the forecast and messaging as we get closer. This
airmass look like it could bring conditions where frostbite will set
in within at least 10 minutes, along with concerns for hypothermia.
If you have travel plans, make sure to check your car battery ahead
of time and have an emergency preparedness kit with you just in
case! The arctic air mass progged to overspread the region will
bring dangerously cold temperatures, and wind chill values down into
the 25 to even perhaps 40 below zero range at times. This will push
wind chill temperatures well into advisory criteria, in fact during
the day on Wednesday it is possible that we may not even climb above
20 to 25 below zero for wind chill values. Thursday is looking
slightly warmer than Wednesday as the arctic air begins to push east
of the region, but Thursday morning's temperatures will still remain
dangerously cold in spots. During this time period, ongoing lake
effect snow will continue to produce small snowflakes, coupled with
breezy to gusty winds at times, to highlight concerns for blowing
snow and reduced visibilities mainly across the northwest wind snow
belts.

Friday into next weekend temperatures will gradually rebound as
ridging builds across the central CONUS and usher in return flow and
much warmer temperatures aloft. This will favor some lingering
bitterly cold temperatures Friday morning, but as we progress into
the weekend temperatures should improve and we could see the return
of somewhat normal temperatures for this time of year.
&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 639 PM EST SAT JAN 26 2019

With the NW winds having returned over the lake, so have the
lake-effect snow showers, currently only impacting KCMX and KIWD.
KCMX will likely be the only terminal that dips into the L/IFR
categories, with some hope that MVFR prevails there once this
initial batch of moderate to heavy lake-effect snow showers
passes through. As for KIWD, MVFR looks to prevail through the
overnight hours, although will need to be monitored closely should
conditions look to deteriorate under the NW surface flow. KSAW,
meanwhile, although is currently and will initially be VFR, looks
to drop to and hang out in MVFR for much of the period. Some lake-
effect snow showers may graze past the terminal overnight,
potentially directly impacting the terminal during the day
tomorrow.

&&

.MARINE...(For the 4 PM Lake Superior forecast issuance)
Issued at 234 PM EST SAT JAN 26 2019

Next gale event goes into tonight with the east half of Lake
Superior affected with northwest gales to 35 knots. Another gale
event looks to be late Tuesday into Wed night with another cold air
surge coming in. Needless to say, there will be a prolonged heavy
freezing spray event as well.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
  Wind Chill Advisory from 10 PM EST /9 PM CST/ this evening to 1
     PM EST /noon CST/ Sunday for MIZ004-010>014-084.

  Winter Storm Warning from 10 PM this evening to 4 PM EST Sunday
     for MIZ006-007-085.

  Winter Storm Warning until 10 AM EST Sunday for MIZ001-003.

  Winter Weather Advisory until 10 AM EST /9 AM CST/ Sunday for
     MIZ002-009.

  Winter Weather Advisory from 10 PM this evening to 4 PM EST
     Sunday for MIZ005.

Lake Superior...
  Heavy Freezing Spray Warning until 7 PM EST /6 PM CST/ Tuesday
     for LSZ162-240>251-263>267.

  Gale Warning until 7 AM EST Sunday for LSZ251-267.

  Gale Warning until 7 AM EST Sunday for LSZ244-245-248>250-
     264>266.

Lake Michigan...
  Heavy Freezing Spray Warning until 7 PM EST Sunday for LMZ248-
     250.

  Gale Watch from late Sunday night through late Monday night for
     LMZ248-250.

&&

SHORT TERM...07
LONG TERM...Ritzman
AVIATION...lg
MARINE...07
Hazardous weather outlook, Jan 26, 4:08 PM EST, 5 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
408 PM EST Sat Jan 26 2019

MIZ001>007-009>014-084-085-272115-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce-
Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft-
Southern Houghton-Northern Schoolcraft-
408 PM EST Sat Jan 26 2019 /308 PM CST Sat Jan 26 2019/

This Hazardous Weather Outlook is for portions of western Upper
Michigan and central Upper Michigan.

.DAY ONE...Tonight

Lake effect snow showers mainly in the northwest wind snow belts,
with heavy lake effect snow and blowing snow expected for the
Keweenaw Peninsula and east of Marquette. Minimum wind chill
values will also range between 20 below to 30 below zero. See the
latest winter weather message for further details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Bitterly cold Arctic air will persist through late next week.
Along with these dangerously cold conditions, travel will be
dangerous in the Lake Superior snow belts due to white-out
conditions at times. See the latest special weather statement for
further details.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to submit reports of snowfall and reduced
visibilities in blowing snow to the National Weather Service via
phone, on our website, or through social media via Facebook or
Twitter.

LSZ162-240>251-263>267-272115-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
408 PM EST Sat Jan 26 2019 /308 PM CST Sat Jan 26 2019/

This Hazardous Weather Outlook is for portions of Eastern Lake
Superior...Central Lake Superior and Western Lake Superior.

.DAY ONE...Tonight

Heavy freezing spray continues. See the Lake Superior forecast
and marine weather message for further details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Northwest to north gales of 35 knots are possible Sunday morning
across central and eastern Lake Superior. Northwest to west gales
of 35 to 40 knots are possible Tuesday through Wednesday night.
Heavy freezing spray will occur through at least the end of next
week. See the Lake Superior forecast and marine weather message
for further details.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LMZ221-248-250-272115-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
408 PM EST Sat Jan 26 2019

This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.

.DAY ONE...Tonight

In ice free areas, heavy freezing spray is expected through
tonight. See the Lake Michigan nearshore forecast and marine
weather message for further details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

In ice free areas, heavy freezing spray is expected through
Sunday. See the Lake Michigan nearshore forecast and marine
weather message for further details.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

Ritzman

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

11 cold/wind chill, 9 winter storm, 2 blizzard. Local standard time, as filed.

Winter Storm, Northern Schoolcraft

When
January 26, 10:00 PM EST to January 27, 4:00 PM EST
Where
Northern Schoolcraft forecast zone
Injuries
0 direct, 3 indirect
Property damage
$80,000
Reported by
Law Enforcement
Coordinates
46.043, -86.177 (the zone’s center; the record gives no point)

Fine-flaked lake effect snow and blowing snow resulted in poor visibility across the county on the 27th. The near whiteout conditions contributed to a multi-vehicle crash and pileup along the Seney Stretch of Highway M-28 on the early afternoon of the 27th. A total of eight vehicles were damaged with numerous other vehicles going into the ditch to avoid collisions. As a result, M-28 was closed for three hours between M-77 in Seney and M-94 in Shingleton. A 67-year old man and two women, one 65-years old and the other 52-years old, received serious injuries in the crash. All three people were transported to Helen Newberry Joy Hospital for treatment.

Minimum wind chill values during the period were between 25 to 30 below zero.

Winter Storm, Alger

When
January 26, 10:00 PM EST to January 27, 4:00 PM EST
Where
Alger forecast zone
Reported by
Mesonet
Coordinates
46.451, -86.548 (the zone’s center; the record gives no point)

Fine-flaked lake effect snow and blowing snow resulted in poor visibility and occasional whiteout conditions across the county on the 27th. Minimum wind chill values during the period were from 25 to 30 below zero.

Winter Storm, Luce

When
January 26, 10:00 PM EST to January 27, 4:00 PM EST
Where
Luce forecast zone
Reported by
Mesonet
Coordinates
46.368, -85.509 (the zone’s center; the record gives no point)

Fine-flaked lake effect snow and blowing snow resulted in poor visibility and occasional whiteout conditions across much of the county on the 27th. Minimum wind chill values during the period were between 25 and 30 below zero.

Winter Storm, Northern Houghton

When
January 26, 10:00 PM EST to January 27, 4:00 PM EST
Where
Northern Houghton forecast zone
Reported by
ASOS
Coordinates
46.992, -88.652 (the zone’s center; the record gives no point)

Fine-flaked lake effect snow and blowing snow resulted in poor visibility and occasional whiteout conditions across much of the Keweenaw Peninsula on the 27th. Minimum wind chill values during the period were between 25 and 35 below zero.

Winter Storm, Keweenaw

When
January 26, 10:00 PM EST to January 27, 4:00 PM EST
Where
Keweenaw forecast zone
Reported by
ASOS
Coordinates
47.283, -88.212 (the zone’s center; the record gives no point)

Fine-flaked lake effect snow and blowing snow from north winds gusting over 30 mph resulted in poor visibility and occasional whiteout conditions across much of the Keweenaw Peninsula on the 27th. Minimum wind chill values during the period were between 25 and 35 below zero.

Cold/Wind Chill, Baraga

When
January 26, 10:00 PM EST to January 31, 7:00 PM EST
Where
Baraga forecast zone
Reported by
Mesonet
Coordinates
46.700, -88.352 (the zone’s center; the record gives no point)

Minimum wind chill values dipped into the 25 to 30 below range during the period. Schools were closed most days between the 28th and the 31st due to the bitter cold.

Cold/Wind Chill, Southern Houghton

When
January 26, 10:00 PM EST to January 31, 7:00 PM EST
Where
Southern Houghton forecast zone
Reported by
Mesonet
Coordinates
46.992, -88.652 (the zone’s center; the record gives no point)

Minimum wind chill values dipped into the 25 to 30 below range during the period. Schools were closed most days between the 28th and the 31st due to the bitter cold.

Cold/Wind Chill, Ontonagon

When
January 26, 10:00 PM EST to January 29, 7:00 AM EST
Where
Ontonagon forecast zone
Reported by
Mesonet
Coordinates
46.778, -89.305 (the zone’s center; the record gives no point)

Minimum wind chill values dipped into the 25 to 30 below range during the period. Schools were closed on the 28th and 29th due to the bitter cold.

Cold/Wind Chill, Marquette

When
January 26, 10:00 PM EST to January 31, 4:00 PM EST
Where
Marquette forecast zone
Reported by
AWOS
Coordinates
46.663, -87.573 (the zone’s center; the record gives no point)

Minimum wind chill values dipped into the 25 to 30 below range during the period. Schools were closed most days between the 28th and the 31st due to the bitter cold.

Cold/Wind Chill, Delta

When
January 26, 10:00 PM EST to January 31, 7:00 PM EST
Where
Delta forecast zone
Reported by
AWOS
Coordinates
45.792, -86.871 (the zone’s center; the record gives no point)

Minimum wind chill values dipped into the 25 to 30 below range during the period. Schools were closed most days between the 28th and the 31st due to the bitter cold.

Cold/Wind Chill, Southern Schoolcraft

When
January 26, 10:00 PM EST to January 31, 7:00 PM EST
Where
Southern Schoolcraft forecast zone
Reported by
AWOS
Coordinates
46.043, -86.177 (the zone’s center; the record gives no point)

Minimum wind chill values dipped into the 25 to 30 below range during the period. Schools were closed most days between the 28th and the 31st due to the bitter cold.

Cold/Wind Chill, Gogebic

When
January 26, 10:00 PM CST to January 31, 7:00 PM CST
Where
Gogebic forecast zone
Reported by
AWOS
Coordinates
46.496, -89.796 (the zone’s center; the record gives no point)

Minimum wind chill values dipped into the 25 to 35 below range during the period. Schools were closed most days between the 28th and the 31st due to the bitter cold.

Cold/Wind Chill, Iron

When
January 26, 10:00 PM CST to January 31, 7:00 PM CST
Where
Iron forecast zone
Reported by
Mesonet
Coordinates
46.209, -88.530 (the zone’s center; the record gives no point)

Minimum wind chill values dipped into the 25 to 30 below range during the period. Schools were closed most days between the 28th and the 31st due to the bitter cold.

Cold/Wind Chill, Menominee

When
January 26, 10:00 PM CST to January 31, 7:00 PM CST
Where
Menominee forecast zone
Reported by
AWOS
Coordinates
45.525, -87.510 (the zone’s center; the record gives no point)

Minimum wind chill values dipped into the 25 to 30 below range during the period. Schools were closed most days between the 28th and the 31st due to the bitter cold.

Cold/Wind Chill, Dickinson

When
January 26, 10:00 PM CST to January 31, 7:00 PM CST
Where
Dickinson forecast zone
Reported by
ASOS
Coordinates
46.009, -87.870 (the zone’s center; the record gives no point)

Minimum wind chill values dipped into the 25 to 30 below range during the period. Schools were closed most days between the 28th and the 31st due to the bitter cold.

Cold/Wind Chill, Luce

When
January 28, 12:00 AM EST to January 31, 12:00 PM EST
Where
Luce forecast zone
Reported by
AWOS
Coordinates
46.368, -85.509 (the zone’s center; the record gives no point)

Minimum wind chill values through much of the period were in the 25 to 30 below zero range. Area schools were closed for most days from the 28th into the 31st due to the bitter cold.

Winter Storm, Menominee

When
January 28, 12:00 AM CST to 7:00 PM CST
Where
Menominee forecast zone
Reported by
Trained Spotter
Coordinates
45.525, -87.510 (the zone’s center; the record gives no point)

The spotter in Menominee measured six inches of snow in 12 hours with visibility about one block during the storm event. Northeast winds gusting to around 30 mph caused most area roads to become drifted shut and nearly impassible with most businesses closed.

Winter Storm, Ontonagon

When
January 29, 7:00 AM EST to January 30, 7:00 PM EST
Where
Ontonagon forecast zone
Reported by
COOP Observer
Coordinates
46.778, -89.305 (the zone’s center; the record gives no point)

The observer six miles north of Greenland measured nearly eight inches of lake enhanced snow in 12 to 24 hours. Northwest winds gusting to around 30 mph also caused considerable blowing and drifting of snow and near whiteout conditions at times. Minimum wind chills were 25 to 30 below through the period. Most schools throughout the county were closed from the 29th into the 31st due the extreme winter weather.

Winter Storm, Northern Houghton

When
January 29, 7:00 AM EST to January 31, 7:00 AM EST
Where
Northern Houghton forecast zone
Reported by
COOP Observer
Coordinates
46.992, -88.652 (the zone’s center; the record gives no point)

Four to eight inches of lake effect snow were observed throughout the county in the 24-hour period ending on the morning of the 30th. Northwest winds gusting near 35 mph caused near-blizzard conditions at times in snow and blowing snow. Area schools were closed from the 29th into the 31st due to the extreme winter weather.

Winter Storm, Keweenaw

When
January 29, 7:00 AM EST to January 31, 7:00 AM EST
Where
Keweenaw forecast zone
Reported by
Mesonet
Coordinates
47.283, -88.212 (the zone’s center; the record gives no point)

An estimated two to four inches of lake effect snow occurred every 12-24 hours through the period. Northwest winds gusting to 40 mph caused near-blizzard conditions at times in snow and blowing snow. Schools were closed throughout the county from the 29th into the 31st.

Blizzard, Alger

When
January 29, 12:46 PM EST to January 31, 7:00 AM EST
Where
Alger forecast zone
Reported by
Law Enforcement
Coordinates
46.451, -86.548 (the zone’s center; the record gives no point)

Lake snowfall totals reached as high as 12-14 inches at Wetmore and Au Train for the 24-hour period ending on the morning of the 30th. Northwest winds frequently gusting to 35 mph or greater caused blizzard conditions in heavy snow and blowing snow throughout much of period. Highway M-28 was closed by law enforcement from Munising to the Marquette County line on the afternoon of the 29th and remain closed into the morning of the 31st. Schools were closed throughout the period.

Blizzard, Northern Schoolcraft

When
January 29, 12:46 PM EST to January 31, 7:00 AM EST
Where
Northern Schoolcraft forecast zone
Reported by
Law Enforcement
Coordinates
46.043, -86.177 (the zone’s center; the record gives no point)

Occasional whiteouts in heavy snow and blowing snow were reported by county law enforcement throughout the afternoon of the 29th into the morning of the 31st. M-28 was closed due to the extreme blowing and drifting of snow over the road from northwest winds gusting to 35 mph. Area schools remained closed throughout the period.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
Cold/Wind Chill
Cold or wind chill below warning criteria that caused deaths, injuries or damage.
Blizzard
Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Michigan in 2019Every state in 2019This day in weather historyWarnings in Michigan, January 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 804605, 804606, 804607, 804608, 804609, 804614, 804615, 804617, 804619, 804620, 804622, 804616, 804618, 804621, 804623, 804637, 804633, 804634, 804635, 804636, 804638, 804639.